# SDR UPS97824268

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Presure Panel
- Condition: Corroded
- Location: Bs 10-25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, COMPLY WITH DHC SK-809-038 COCKPIT SUBFLOOR AT FS -25 TO -10 BL-0 TO RBL-16 PRESURE PANEL FOR CABLE FEED THRU IS BULDGING AND HAS NUMEROUS RIVETS SHEARED.  REPAIRED IAW DHC SK-809-038.
